Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 7, Issue 3, Pages 157-160

The coupling of dynamics in coupled map lattices

1Department of Electronic Engineering, City University of Hong Kong, Tat Chee Avenue, Hong Kong, China
2Department of Electronic Engineering, Xiamen University, Xiamen, China
3Department of Biomedical Engineering, Case Western Reserve University, Cleveland, OH 44106, USA

Received 3 May 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Y. Chen, K. W. Wong, H. Y. Zheng, and J. W. Shuai, “The coupling of dynamics in coupled map lattices,” Discrete Dynamics in Nature and Society, vol. 7, no. 3, pp. 157-160, 2002.